# SDR YENA2025093000971

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,018 hours, 30,581 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1307, BOS-BNA,  ODOR EVENT ON DESCENT INTO BNA 2-3 MINUTES IN DURATION FROM APPOX 17000 TO 14000 FT COCKPIT NOTICED FOR 2 MINUTES AFT GALLEY NOTICED FOR 3 MINTUES WAS WORST IN AFT GALLEY ELECTRICAL SMELL MIST OR SMOKE VISABLE EYE IRRATION AND HEADACHE SYMPTOMS; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT IN GALLEY TO TYPE 10 - COFFEE MAKER 403B.PLACED ON NEF. FOR COCKPIT ODOR, PERFORMED LEVEL A DECONTAMINATION OF THE ECS SYSTEM PER AMM 21-00-00 CONFIRMED NO ODOR, AC OK FOR SVC.
